MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422160-J
Medical Device Problem Codes Migration (4003); Lack of Effect (4065)
Health Effect - Clinical Codes Abdominal Pain (1685); Ruptured Aneurysm (4436); Clinical Endoleak (4843)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system and an ovation ix extender.The patient presented emergently on (b)(6) 2025 with abdominal pain and a ruptured aneurysm.Reportedly the ovation ix limb pulled back into the aorta causing a type ib endoleak in the right common iliac artery.Reintervention was completed on (b)(6) 2025 with the implant of another ovation ix limb to extend to the right hypogastric.The type ib endoleak on the right side was sealed.The patients abdominal pain subsided and was symptom free.One week later on (b)(6) 2025 the patient was brought back in to complete an extension on the left common iliac artery (lcia).There was no endoleak present in the lcia before the procedure.The physician elected to implant an ovation ix limb to extend the lcia to the left hypogastric as a preventative measure.The final patient status was reported to be well post-secondary procedures.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and medical imaging received by endologix found the type ib endoleak of the right common iliac artery (rcia) and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest cranial migration of 15 mm occurred in the rcia stent that was not included in the event as reported.The cranial migration was discovered during review of the computed tomography scan dated 28 october 2025.Progressive infrarenal angulation resulted in 15 mm of cranial migration of the right iliac limb.This migration caused poor stent-to-wall apposition, leading to a type ib endoleak of the rcia.The most likely causation is anatomy related due to the aortic remodeling.No procedure related harms were identified.The final patient status was reported as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: medical device problem codes ¿ remove code 4065.H6: investigation type codes ¿ remove code 4118.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and medical imaging received by endologix found the type ib endoleak of the right common iliac artery (rcia) and additional endovascular procedure complaints are confirmed; however, the investigation was unable to identify any evidence of aortic rupture, therefore the report of rupture is refuted.This is moderately consistent with the reported adverse event/incident.The clinical evaluation did find reasonable evidence to suggest cranial migration of 15 mm occurred in the rcia stent that was not included in the event as reported.The cranial migration was discovered during review of the computed tomography scan dated (b)(6) 2025.Progressive infrarenal angulation resulted in 15 mm of cranial migration of the right iliac limb.This migration caused poor stent-to-wall apposition, leading to a type ib endoleak of the rcia.The most likely causation is anatomy related due to the aortic remodeling.No procedure related harms were identified.The final patient status was reported as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: addtl mfg narrative - updated h6: health effect ¿ clinical code ¿ remove code 4436.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23618811
Report Number3008011247-2025-00101
Device Sequence Number15697635
Product Code MIH
UDI-Device Identifier00850007370350
UDI-Public(01)00850007370350(17)280213(10)FS021125-16
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1422160-J
Device Lot NumberFS021125-16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/21/2025
Not provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LOT# FS021424-18); CUSTOMSEAL KIT FILL POLYMER (LOT# FF102824-01); OVATION IX EXTENDER (LOT# FS041725-02); OVATION IX ILIAC LIMB (LOT# FS021825-14)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale